# SDR USAA2013022000003

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 14,100 hours, 4,584 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 7420
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FIRE EXTINGUISHER DOOR L2 LOW.  REMOVED AND REPLACED CABIN FIRE EXTINGUISHER AT L2 DOOR.
